# SDR CA100224003

- Difficulty date: February 8, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwa PT6A34AG
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) POWER LOSS: THE ENGINE EXPERIENCED AN INFLIGHT SPOOLDOWN TO IDLE ON A CUSTOMER`S THRUSH.  THE PILOT MANAGED TO PUT THE ACFT DOWN IN A FIELD WITHOUT ANY DAMAGE.  TROUBLESHOOTING LEAD TO THE REPLACEMENT OF THE FCU.   MFG RECOMMENDS THE SDR BE CLOSED ON THE BASIS OF THE FOLLOWING INFORMATION. (TC 20100224003)
